# SDR 3J7R2025011300001

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N268QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6215
- Aircraft time: 652 hours, 391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AA52463A03
- Condition: Inoperative
- Location: Zone 200 Exter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT SIDE MOST AFT EMERGENCY OVERWING LIGHT IS OUT.
